# SDR DALA13009817110

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 15,407 hours, 1,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AFT SECTION EMERGENCY PATH LIGHTS INOPERATIVE.  REPLACED NR 2 FUSE AT EMERG PWR SUPPLY M33098 AMM 33-51.  FIRST CLASS AFT  SECTION EMERGENCY PATH LIGHTS CKD OK.
